Juan Mateos Guilarte
Juan Mateos Guilarte
Catedrático de Física Teórica (Universidad de Salamanca)
Verifierad e-postadress på usal.es
Titel
Citeras av
Citeras av
År
Kink variety in systems of two coupled scalar fields in two space-time dimensions
AA Izquierdo, MAG Leon, JM Guilarte
Physical Review D 65 (8), 085012, 2002
992002
Generalized zeta functions and one-loop corrections to quantum kink masses
AA Izquierdo, WG Fuertes, MAG Leon, JM Guilarte
Nuclear Physics B 635 (3), 525-557, 2002
642002
Quantum vacuum energies and Casimir forces between partially transparent -function plates
JMM Castaneda, JM Guilarte, AM Mosquera
Physical Review D 87 (10), 105020, 2013
612013
Deformed defects for scalar fields with polynomial interactions
D Bazeia, MAG Leon, L Losano, JM Guilarte
Physical Review D 73 (10), 105008, 2006
582006
Kinks in a nonlinear massive sigma model
A Alonso-Izquierdo, MAG Leon, JM Guilarte
Physical review letters 101 (13), 131602, 2008
532008
generalized Robin boundary conditions and quantum vacuum fluctuations
JM Muñoz-Castañeda, JM Guilarte
Physical Review D 91 (2), 025028, 2015
462015
Effect of scalings and translations on the supersymmetric quantum mechanical structure of soliton systems
A Arancibia, JM Guilarte, MS Plyushchay
Physical Review D 87 (4), 045009, 2013
442013
Phases of dual superconductivity and confinement in softly broken N= 2 supersymmetric Yang-Mills theories
JD Edelstein, WG Fuertes, J Mas, JM Guilarte
Physical Review D 62 (6), 065008, 2000
432000
One-loop corrections to classical masses of kink families
AA Izquierdo, WG Fuertes, MAG Leon, JM Guilarte
Nuclear Physics B 681 (1-2), 163-194, 2004
372004
Two-point one-dimensional δ-interactions: non-abelian addition law and decoupling limit
M Gadella, J Mateos-Guilarte, JM Muñoz-Castañeda, LM Nieto
Journal of Physics A: Mathematical and Theoretical 49 (1), 015204, 2015
362015
Semi-classical mass of quantum k-component topological kinks
AA Izquierdo, WG Fuertes, MAG Leon, JM Guilarte
Nuclear Physics B 638 (3), 378-404, 2002
342002
N= 2 supersymmetric kinks and real algebraic curves
AA Izquierdo, MAG Leon, JM Guilarte
Physics Letters B 480 (3-4), 373-380, 2000
342000
Kink manifolds in (1+ 1)-dimensional scalar field theory
AA Izquierdo, MAG León, JM Guilarte
Journal of Physics A: Mathematical and General 31 (1), 209, 1998
321998
On a family of (1+ 1)-dimensional scalar field theory models: kinks, stability, one-loop mass shifts
A Alonso-Izquierdo, JM Guilarte
Annals of Physics 327 (9), 2251-2274, 2012
302012
Double-Delta Potentials: One Dimensional Scattering
JM Guilarte, JM Munoz-Castaneda
International Journal of Theoretical Physics 50 (7), 2227-2241, 2011
292011
Kinks from dynamical systems: domain walls in a deformed O (N) linear sigma model
AA Izquierdo, MAG Leon, JM Guilarte
Nonlinearity 13 (4), 1137, 2000
282000
Stationary phase approximation and quantum soliton families
JM Guilarte
Annals of Physics 188 (2), 307-346, 1988
281988
Perfectly invisible P T -symmetric zero-gap systems, conformal field theoretical kinks, and exotic nonlinear supersymmetry
JM Guilarte, MS Plyushchay
Journal of High Energy Physics 2017 (12), 1-36, 2017
272017
Homotopy and solitons. 1
LJ Boya, JF Carinena, J Mateos
Fortschritte der Physik 26 (3), 175-214, 1978
271978
Orbit-based deformation procedure for two-field models
VI Afonso, D Bazeia, MAG Leon, L Losano, JM Guilarte
Physical Review D 76 (2), 025010, 2007
252007
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20